# SDR SWIA202156567

- Difficulty date: February 2, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: L Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMER DOOR FRAME - AFT DOOR STOP - FS'S 785 - BTWN STGRS 10/11L - HDWR CORRODED AS MARKED   (C-CHECK) RO 3/2/2021   INSTALLED 2EA NEW BOLTS, WASHERS AND NUTS. REF CRJ 700 AMM 20-21-00-910-801 (CONFIG A01) TOOL: 8612 CAL DUE: 31 OCT '21
